MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBOLD? FIBERED; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION EMBOLD? FIBERED; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001394240050150
Medical Device Problem Codes Difficult to Remove (1528); Stretched (1601); Failure to Advance (2524); Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the coil was malpositioned.An embold fibered coil was selected for use to embolize a bleeding gastroduodenal artery embolization (gda).Two 4mm coils were successfully placed, and then a 5x15 embold fibered coil was selected.The embold went through the coil pack and into the side branch, however, the physician did not want to embolize that.An attempt to gently pull the coil back into the non-bsc catheter was made, but the coil was stuck.Therefore, an attempt was made to deploy the coil but it could not be deployed out of the microcatheter.The microcatheter was removed, but the distal end of the coil remained coiled up in the side branch.The rest of the coil stretched to the common hepatic and into the celiac.There was a filament remaining in the aorta.The embold coil was left in place.There were no patient complications as a result of the event.The patient status will continue to be monitored.

Brand Name
EMBOLD? FIBERED
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22054843
Report Number2124215-2025-27921
Device Sequence Number19876606
Product Code KRD
UDI-Device Identifier08714729983590
UDI-Public(01)08714729983590(17)270708(10)34382722
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213398
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001394240050150
Device Catalogue NumberM001394240050150
Device Lot Number0034382722
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Initial Report FDA Received Date05/20/2025
Date Device Manufactured07/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATHETER: 2.8 TERUMO PROGREAT.
Patient SexMale